# SDR P5CA0200700

- Difficulty date: October 5, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 65,319 hours, 17,489 cycles
- Engine: Pwa JT9D7J
- Engine time: 44,624 hours, 12,030 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENGINE SHUTDOWN OCCURRED AT 2250 DUE TO NR 2 OIL QTY DECREASED TO 0.1 GAL.  INDICATED, FOLLOWED BY SLOW DECREASE IN OIL PRESSURE  ALT PROCEDURES 6-15-9 & 6-15-11 C/W & ENGINE SECURED IAW 5-04-9.  FL 390 FUEL APPROX 78.0.  DISPATCH NOTIFIED, PROCEEDED TO DESTINATION & DESCENDED TO FL 350.  WINDMILLING OIL PRESSURE 18 PSI, N2 23%, N1 30% AT FL 350.  PERFORMED STATIC LEAK CHECK AY ICN.  NO LEAK FOUND PER MM 71-00-00.
